# SDR WVER2018020152206

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 26,847 hours, 20,130 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187611S
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE GOUGED ON  FUSELAGE SIDE LUGS. CA: REPLACED FUSELAGE SIDE PASSENGER DOOR HING HALF IAW SRM.
